# SDR SWAA2023053052739

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N8845L
- Make and model: Boeing 737-8
- Aircraft serial: 67794
- Aircraft time: 812 hours, 445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVER WING EXTERIOR EMERGENCY EXIT LIGHT INOP<[01] RELAMPED LEFT AFT OVER WING EMERGENCY EXIT LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
